Alert archive / Illinois / River Flood Warnings in 2014
River Flood Warning 217, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Dec 5, 2014, 10:54 AM CST for Clark County, Crawford County, Illinois; Sullivan County, Vigo County, Indiana. It took effect at Dec 7, 2014, 1:30 PM CST. It was in force for 32 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 5, 2014, 10:54 AM CST (16:54 UTC)
- In effect from
- Dec 7, 2014, 1:30 PM CST
- Expired
- Dec 8, 2014, 9:00 PM CST
- In force
- 32 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clark County, IL, Crawford County, IL, Sullivan County, IN, Vigo County, IN
The radar
The Indianapolis radar (KIND), 105 km from the middle of the area, began a volume at 16:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wabash River at Terre Haute Legacy Site (HUFI3).
- Action stage
- 9 ft
- Minor stage
- 14 ft
- Moderate stage
- 22 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03341499, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
769
WGUS43 KIND 051654
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1154 AM EST FRI DEC 5 2014
...The National Weather Service in Indianapolis has issued a Flood
Warning for portions of the following rivers in western and southern
Indiana...
East Fork White...White...Wabash... and Muscatatuck Rivers
.Lowland flooding will develop along portions of the White...
Wabash...East Fork White and Muscatatuck Rivers in western and
southern Indiana this weekend. Rain of 1 to possibly 2 inches is
expected by Saturday afternoon in central and southern Indiana.
Flooding will be similar to that seen at the end of November.
Significant flooding is not expected. Flood crests will range from
near bankfull to possibly 2 feet above flood stage and occur from
Sunday through Thursday.
Flooding will affect some local and state roads...low agricultural
land and some river parks.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and
lakes.
INC071-093-175-061654-
/O.NEW.KIND.FL.W.0212.141209T0600Z-141210T0000Z/
/SERI3.1.ER.141209T0600Z.141209T0600Z.141209T1200Z.NO/
1154 AM EST FRI DEC 5 2014
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the East Fork White River at Seymour.
* from late Monday night to Tuesday evening.
* At 11:00 AM Friday the stage was 4.2 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to near flood stage early
Tuesday morning.
* At 12.0 feet...Significant agricultural lands begins to flood.
High
water affects some local roads.
&&
LAT...LON 3906 8587 3893 8604 3879 8620 3877 8613
3886 8599 3905 8583
$$
INC071-093-175-061653-
/O.NEW.KIND.FL.W.0213.141209T1645Z-141211T1114Z/
/WHLI3.1.ER.141209T1645Z.141210T0600Z.141211T0514Z.NO/
1154 AM EST FRI DEC 5 2014
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Muscatatuck River at Wheeler Hollow.
* from Tuesday morning to Thursday morning.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 16.8
feet early Wednesday morning.
* At 16.0 feet...High water begins to affect lowland areas along the
river.
&&
LAT...LON 3878 8591 3878 8603 3880 8615 3876 8618
3873 8605 3874 8591
$$
INC027-055-083-061653-
/O.NEW.KIND.FL.W.0214.141208T1047Z-141211T1030Z/
/ELLI3.1.ER.141208T1047Z.141209T0600Z.141210T2230Z.NO/
1154 AM EST FRI DEC 5 2014
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the White River at Elliston.
* from late Sunday night to late Wednesday night.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 19.2
feet early Tuesday morning.
* At 20.0 feet...River road north of Greene CR 150 W is flooded. Low
agricultural fields flood.
&&
LAT...LON 3913 8696 3905 8699 3900 8697 3900 8693
3908 8694 3912 8692
$$
INC027-051-083-125-061653-
/O.NEW.KIND.FL.W.0215.141209T0600Z-141212T1330Z/
/FREI3.1.ER.141209T0600Z.141210T1200Z.141212T0130Z.NO/
1154 AM EST FRI DEC 5 2014
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the White River at Edwardsport.
* from late Monday night to Friday December 12.
* At 7:00 AM Friday the stage was 7.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Tuesday morning and
continue to rise to near 16.3 feet by Wednesday morning.the river
will fall below flood stage by Thursday evening.
* At 16.0 feet...Old Vincennes Road and residential property in this
area begin to flood. Flooding of low agricultural fields occurs
along portions of the river.
&&
LAT...LON 3887 8715 3879 8729 3855 8726 3855 8723
3877 8723 3885 8712
$$
ILC185-INC027-051-083-125-061653-
/O.NEW.KIND.FL.W.0216.141211T0000Z-141213T0600Z/
/PTRI3.1.ER.141211T0000Z.141211T1200Z.141212T1800Z.NO/
1154 AM EST FRI DEC 5 2014
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the White River at Petersburg.
* from Wednesday evening to Saturday December 13.
* At 11:30 AM Friday the stage was 7.3 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday evening and continue
to rise to near 16.3 feet by Thursday early afternoon.the river
will fall below flood stage by Friday early afternoon.
* At 16.0 feet...Flooding affects agricultural lands.
&&
LAT...LON 3855 8726 3855 8739 3854 8744 3851 8744
3850 8727 3855 8723
$$
ILC023-033-INC153-167-061653-
/O.NEW.KIND.FL.W.0217.141207T1930Z-141209T0300Z/
/HUFI3.1.ER.141207T1930Z.141208T0000Z.141208T1500Z.NO/
1154 AM EST FRI DEC 5 2014
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Terre Haute.
* from Sunday afternoon to Monday evening.
* At 11:00 AM Friday the stage was 7.3 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Sunday early afternoon and
continue to rise to near 14.3 feet by Sunday evening.the river will
fall below flood stage by late Monday morning.
* At 14.0 feet...Flood waters begin to enter the two breaks in the
Honey Creek Levee maintained by the Honey Creek Levee Association.
These two breaks occurred during the April 2013 flood.
&&
LAT...LON 3960 8741 3945 8747 3932 8763 3930 8757
3943 8740 3960 8736
$$
ILC033-101-INC083-153-061653-
/O.NEW.KIND.FL.W.0218.141207T1636Z-141211T0730Z/
/HUTI2.1.ER.141207T1636Z.141209T0000Z.141210T1930Z.NO/
1054 AM CST FRI DEC 5 2014
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Hutsonville Legacy Power Plant Site.
* from Sunday morning to late Wednesday night.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 17.0
feet Monday evening.
* At 18.0 feet...Seep water occurs behind levees on Indiana side.
Hutson Creek begins to overflow from backwater. Old Darwin Road
and a few rural roads in eastern Clark and Crawford counties in
Illinois are impassable. Low agricultural land floods.
&&
LAT...LON 3932 8763 3922 8762 3914 8768 3912 8762
3923 8754 3930 8757
$$
ILC033-101-INC083-153-061653-
/O.NEW.KIND.FL.W.0219.141208T0000Z-141210T2000Z/
/RVTI3.1.ER.141208T0000Z.141209T0000Z.141210T0800Z.NO/
1154 AM EST FRI DEC 5 2014
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Riverton.
* from Sunday evening to Wednesday afternoon.
* At 11:00 AM Friday the stage was 9.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Sunday evening and continue to
rise to near 15.5 feet by early Tuesday morning.the river will fall
below flood stage by Wednesday morning.
* At 16.0 feet...Some agricultural lands underwater. A few rural
roads in Crawford County, Illinois close as water backs up Minnow
slough. High water affects campground at Leaverton Park in
Palestine. A few private roads near the Gill Township levee in
Sullivan County may flood. Water level is at the top of most
makeshift levees.
&&
LAT...LON 3913 8767 3898 8759 3885 8756 3886 8750
3899 8748 3913 8761
$$1 follow-up statement
697
WGUS83 KIND 061613
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1113 AM EST SAT DEC 6 2014
...The Flood Warning is no longer in effect for a portion of the
following river in Indiana...
Wabash River...
.The Wabash River at Terre Haute is not expected to reach flood stage
in western Indiana as the heavier rainfall fell just south of the
area.
Precautionary/Preparedness Actions...
Be alert to flood debris on previously flooded roads. Keep children
away from flooded areas. Recreational and agricultural interests
should remain alert to changing river conditions.
For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and
lakes.
ILC023-033-INC153-167-061643-
/O.CAN.KIND.FL.W.0217.000000T0000Z-141209T0300Z/
/HUFI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1113 AM EST SAT DEC 6 2014
The Flood Warning is cancelled for
The Wabash River at Terre Haute.
* At 11:00 AM Saturday the stage was 8.1 feet.
* Flood stage is 14.0 feet.
* Forecast...The river will crest below flood stage at 11.5 feet
tomorrow evening.
&&
LAT...LON 3960 8741 3945 8747 3932 8763 3930 8757
3943 8740 3960 8736
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Dec 5, 10:41 AM CST, 13 minutes earlier.
Area forecast discussion, Dec 5, 10:41 AM CST, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1141 AM EST FRI DEC 5 2014 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 406 AM EST FRI DEC 5 2014 LOW PRESSURE WILL MOVE ALONG A FRONTAL ZONE NEAR THE OHIO RIVER TODAY INTO SATURDAY...BRINGING WIDESPREAD RAINFALL TO CENTRAL INDIANA. DENSE FOG WILL ALSO BE AN ISSUE THROUGH MIDDAY TODAY. PRECIPITATION WILL END BY MIDDAY SATURDAY AS HIGH PRESSURE BUILDS INTO THE AREA. ASIDE FROM A CHANCE OF RAIN ON MONDAY AS A WEAK FRONTAL BOUNDARY PUSHES THROUGH THE REGION...DRY WEATHER CAN BE EXPECTED FOR THE REMAINDER OF THE FORECAST PERIOD. && .NEAR TERM /REST OF TODAY/... ISSUED AT 1015 AM EST FRI DEC 5 2014 WIDESPREAD RAIN STEADILY EXPANDING NORTHEAST ACROSS THE FORECAST AREA THIS MORNING...GENERALLY ALONG AND SOUTH OF I-74 AT 15Z. TEMPS RANGED FROM THE MID 30S TO LOWER 40S FROM NORTH TO SOUTH. MAIN FOCUS FOR THE MORNING UPDATE IS THE DENSE FOG ADVISORY WHICH REQUIRES SOME CHANGES BASED ON CURRENT OBS. STILL SEEING A FAIRLY LARGE AREA OF VISIBILITIES AT 1/4 TO 1/2SM AND LOWER IN AN ARC NORTH OF THE EXPANDING RAIN SHIELD...EXTENDING FROM THE NORTHERN WABASH VALLEY THROUGH THE INDY METRO INTO OUR EASTERN COUNTIES. WEBCAMS AND OBS SUGGEST WORST OF THE CONDITIONS REMAIN ACROSS THE INDY METRO AND HAVE EXPANDED NORTH OF THE CITY AS WELL. WITH THAT IN MIND...HAVE EXTENDED THE ADVISORY THROUGH NOON AND EXPANDED IT NORTH A ROW OF COUNTIES. WHILE SUBTLE IMPROVEMENT HAS BEEN NOTED OVER THE LAST HOUR OR SO ACROSS THE METRO...NOT COMFORTABLE DROPPING THE ADVISORY JUST YET CONSIDERING WIDESPREAD NATURE OF THE LOWER VISIBILITIES. EXPECT SLOW BUT STEADY IMPROVEMENT AS RAIN ENCOMPASSES THE ADVISORY AREA OVER THE NEXT HOUR OR TWO. VISIBILITIES HAVE IMPROVED ENOUGH WITHIN THE RAIN ACROSS SOUTHERN COUNTIES TO DROP THE ADVISORY THERE. REMAINDER OF THE FORECAST IS IN VERY GOOD SHAPE AS RAIN EXPANDS ACROSS THE ENTIRE AREA FOR THE AFTERNOON AND BECOMES HEAVIER WITH THE APPROACH OF THE SURFACE LOW BY LATE DAY. MADE SUBTLE TWEAKS TO HOURLY POPS BUT OTHERWISE...NO ADDITIONAL CHANGES NEEDED TO FORECAST. ZONE AND GRID UPDATES OUT. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... ISSUED AT 406 AM EST FRI DEC 5 2014 WHILE SOME PRECIP APPEARS LIKELY TO PERSIST INTO SATURDAY MORNING...ESPECIALLY ACROSS THE EASTERN PORTIONS OF THE FORECAST AREA...MODEL GUIDANCE IS IN GOOD AGREEMENT THAT DRY WEATHER WILL RETURN TO THE AREA BY SATURDAY AFTERNOON...AND REMAIN SO THROUGH THE REMAINDER OF THE SHORT TERM. APPEARS THAT LOW LEVEL THERMAL PROFILES WILL REMAIN WARM ENOUGH THROUGH THE END OF THE PRECIPITATION THAT NO FREEZING OR FROZEN PRECIP IS ANTICIPATED. ON TEMPS...MODEL CONSENSUS NUMBERS APPEARED REASONABLE THROUGHOUT WITH A FEW MINOR TWEAKS...PER LOW LEVEL THICKNESS PROGS AND TEMPS. && .LONG TERM /MONDAY THROUGH THURSDAY/... ISSUED AT 228 AM EST FRI DEC 5 2014 GENERALLY QUIET WEATHER WITH NEAR NORMAL TEMPERATURES LOOK IN STORE DURING THIS PERIOD. THE ECMWF AND GFS HINT AT A COLD FRONTAL PASSES ACROSS THE AREA ON MONDAY AS LOW PRESSURE MOVES THROUGH THE GREAT LAKES. AT THIS TIME MOISTURE APPEARS LIMITED AS THE LOWER LEVEL FLOW AHEAD OF THE COLD FRONT FAILS TO OPEN UP FROM THE GULF. THUS HAVE INCLUDED SOME LOW CHC POPS FOR NOW AS WE CANNOT RULE OUT A LIGHT PRECIPITATION EVENT. COOL HIGH PRESSURE THEN BUILD ACROSS THE MISSISSIPPI AND OHIO RIVER VALLEYS THROUGH THE REST OF THE PERIOD. ALOFT NORTHWEST FLOW PERSISTS THROUGH MUCH OF THE NEXT WORK WEEK WITH LITTLE IN THE WAY OF UPPER DYNAMICS PUSHING THROUGH THE OHIO VALLEY. BY THURSDAY AND FRIDAY...REINFORCING RIDGING APPEARS TO BE BUILDING ACROSS THE PLAINS STATES AND MISSISSIPPI VALLEY. THUS SHOULD CONTINUE THE TREND OF DRY WEATHER FOR MUCH OF NEXT WEEK. && .AVIATION /DISCUSSION FOR THE 051800Z TAFS/... ISSUED AT 1141 AM EST FRI DEC 5 2014 LARGE AREA OF RAIN CURRENTLY AFFECTING THE TAF SITES...AND IS EXPECTED TO CONTINUE THROUGH 060600Z. APPEARS STRONGEST LIFT WILL MOVE THROUGH AROUND 052200Z-060400Z AS A 40-50KT LOW LEVEL JET NOSES INTO THE OHIO VALLEY. AS A RESULT...POCKETS OF MODERATE/HEAVY RAIN EXPECTED DURING THAT TIME. CEILINGS GENERALLY 004-007 AGL EXPECTED THROUGH THIS EVENING. THE LIFR CONDITIONS WILL TEND TO LIFT AS TIME GOES BY AS STRONGER LIFT HELPS TO MIX UP THE LOWER AIR MASS. AREAS OF IFR VISIBILITY RESTRICTIONS EXPECTED THROUGH LATE EVENING...ESPECIALLY IN THE HEAVIER RAIN AREAS. INITIALLY LIGHT SURFACE WINDS EXPECTED TO GRADUALLY BACK AROUND TO 010-030 DEGREES AND INCREASE TO 10-13KTS BY LATE EVENING AS SURFACE LOW APPROACHES. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...NIELD NEAR TERM...RYAN SHORT TERM...NIELD LONG TERM...PUMA AVIATION...JAS VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Dec 5, 10:18 AM CST, 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1118 AM EST FRI DEC 5 2014 INZ021-028>031-035>049-051>057-060>065-067>072-061000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 1118 AM EST FRI DEC 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. OUTLOOK: AREAS OF FOG THROUGH EARLY AFTERNOON. HAZARDS: LOW VISIBILITIES. TIMING: THROUGH EARLY AFTERNOON. DISCUSSION: AMPLE LOW LEVEL MOISTURE WILL RESULT IN WIDESPREAD RAINFALL THROUGH TONIGHT. AREAS OF FOG WILL CONTINUE TO IMPACT THE REGION THROUGH EARLY AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. DISCUSSION: RAIN WILL BE POSSIBLE EARLY SATURDAY AND AGAIN ON MONDAY. DRY WEATHER IS EXPECTED THE REST OF THE FORECAST PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) RYAN
In the hours before
Special weather statement, Dec 5, 9:02 AM CST, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1002 AM EST FRI DEC 5 2014 INZ021-031-038-040>042-049-051>053-060>064-067>072-051700- CARROLL-HOWARD-TIPTON-MADISON-DELAWARE-RANDOLPH-HENRY-VIGO-CLAY- OWEN-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-KNOX-DAVIESS-MARTIN- LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...KOKOMO...ANDERSON...MUNCIE... TERRE HAUTE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 1002 AM EST FRI DEC 5 2014 ...PATCHY DENSE FOG POSSIBLE THROUGH MIDDAY... VISIBILITIES MAY DECREASE BELOW ONE MILE IN SPOTS WITH SOME PATCHY DENSE FOG POSSIBLE AT TIMES THROUGH THE REMAINDER OF THE MORNING. AS RAIN OVERSPREADS THE REGION...VISIBILITIES WILL IMPROVE FOR THE AFTERNOON. WHEN TRAVELING ACROSS THE AREA THIS MORNING...BE ALERT FOR POSSIBLE FLUCTUATING VISIBILITIES...AND IF ENCOUNTERING FOG...USE LOW BEAM HEADLIGHTS AND LEAVE PLENTY OF DISTANCE BETWEEN VEHICLES. RYAN
Special weather statement, Dec 5, 10:21 AM CST, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1121 AM EST FRI DEC 5 2014 INZ021-028>031-035>049-051>057-060>065-067>072-051800- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 1121 AM EST FRI DEC 5 2014 ...AREAS OF FOG THROUGH EARLY AFTERNOON... VISIBILITIES MAY DECREASE BELOW ONE MILE IN SPOTS WITHIN AREAS OF FOG THROUGH EARLY AFTERNOON. AS RAIN OVERSPREADS THE REGION... VISIBILITIES WILL CONTINUE TO IMPROVE FOR THE REMAINDER OF THE AFTERNOON. WHEN TRAVELING ACROSS THE AREA...BE ALERT FOR POSSIBLE FLUCTUATING VISIBILITIES...AND IF ENCOUNTERING FOG...USE LOW BEAM HEADLIGHTS AND LEAVE PLENTY OF DISTANCE BETWEEN VEHICLES. RYAN
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 5, 10:54 AM CST | River Flood Warning | IND | Wabash | 8 days |
| Dec 5, 10:54 AM CST | River Flood Warning | IND | Crawford, Lawrence | 6 days |
| Dec 5, 10:54 AM CST | River Flood Warning | IND | Crawford, Lawrence | 5 days |
| Dec 5, 2:41 AM CST | Dense Fog Advisory | IND | Bartholomew, Boone, Brown, Clay, Clinton, Daviess and 26 more | 8 hr |
| Dec 5, 10:54 AM CST | River Flood Warning | IND | Jackson, Lawrence, Washington | 4 days |
| Dec 5, 10:54 AM CST | River Flood Warning | IND | Jackson, Lawrence, Washington | 8 days |
| Dec 5, 10:54 AM CST | River Flood Warning | IND | Daviess, Greene, Knox | 6 days |
| Dec 5, 10:54 AM CST | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 7 days |
Nearby
River Flood Warnings in Illinois, 2014River Flood Warnings in Indiana, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.